# SDR IPXA09557509

- Difficulty date: September 19, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N469UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25485
- Aircraft time: 18,762 hours, 11,493 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 MAIN CABIN RBL 45, BS 1180 - BS 1200 SEAT TRACK FLANGE HAS CORROSION AT FASTENER HOLES.  REMOVED CORROSION, VERIFIED NO CRACKS EXIST, FILLED DIVIT, APPLIED CPC.
